Can dermal filler cause nerve damage to the cheek and tongue area? This might sound crazy but I've had a dermal filler injection
1 year ago
near my nasolabials and bellow my cheek bones, he started having pain in that place and my neck (persistent numbness and pain in the lower cheek part but mostly from inside my mouth and half of my tongue feels numb also, I asked the doctor but he said nothing to worry about its maybe a nerve and it will heal soon but it's been more than 1 year now, I even sometimes feel the pain ascending to the higher cheeks. Please Help I am really tired of this pain.
Doctor Answers 1
Pain from fillers
I have never personally seen pain like yours from a dermal filler but I think it would be wise to consult a neurologist. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.